MathSciNet Relay Station
MathSciNet bibliographic data
MR88623 (19,550b) 34.0X
Aronszajn, N. On a problem of Weyl in the theory of singular Sturm-Liouville equations. Amer. J. Math. 79 (1957), 597–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement